MAUDE Adverse Event Report: BD SWITZERLAND SARL MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME2020
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Opened new bd microbore tubing and unable to flush it.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key24616290
Report Number24616290
Device Sequence Number10333857
Product Code FPA
UDI-Device Identifier10885403236259
UDI-Public(01)10885403236259
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
Report Date (Section F) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2020
Device Catalogue NumberME2020
Device Lot Number25105195
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/09/2026